# SDR SWIA201642224

- Difficulty date: May 14, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 35,166 hours, 29,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460, IN BETWEEN LBL9.0 AND RBL 9.0 UNDER FLOORBOARD THERE IS A CRACK ON PRESSURE FLOOR.  REPAIRED PRESSURE FLOOR AT FS 460 BETWEEN LBL 9.0 AND RBL 9.0 IAW REO.  FUSELAGE PRESSURE LEAK CHECK GOOD.
